Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can Rheumatism reoccur and cause ITP?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1216 Questions
Dear Doctor, One year back i am diagnosed with ITP. Few months i have taken steroids. My Bone marrow , LFT , Anti-CCP, LUPUS, Anti DNA other test are normal. My doctor suggested Splenectomy. Currently I am on Revolade 25mg tabs. I suffered from Rheumatic fever during my childhood. I had Rheumatic Heart Disease/surgery. Can Rheumatism reoccur and cause of ITP? How to check this? What are the tests for this? What should i do now? Regards, XXXXXXX
Posted Mon, 17 Feb 2014 in Blood Disorders
Answered by Dr. Indranil Ghosh 6 hours later
Brief Answer: continue revolade Detailed Answer: Hi thanks for your query. There is no relation between ITP and rheumatic fever, so no question of getting tests done for the same. Revolade is a good treatment for ITP and if it maintains the platelet count above 50000/ul then nothing like it. Splenectomy has its own hazards like infections and it is best postponed until really necessary. Hope I have answered your query. I will be available to answer further followup queries, if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor